# SDR SWAA104123

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 71,724 hours, 64,016 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Part serial: 5277
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL 360 R1 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED WINDOW AND HEAT CONTROLLER PER MM.
